i use lasix for weight loss...
Was this prescribed by your doctor for weight loss? That's a new one on me. Joint pain should not be ignored. Lasix is a strong dieuretic used to rid your body of excess fluids. If the excess fluids have been cleared, it could be that the Lasix is absorbing some of the essential lubricating fluids from your joints. This can cause joint damage. You need to see your doctor, as it might be wise for him to discontinue the Lasix and try a different med for weight loss. Best wishes.
- Lasix Information for Consumers
- Lasix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lasix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Apr 2010 • 1 answer
My mother(71) has been prescribed Lasix and Spiractin tablets to be taken together for hypertension?
Updated 12 Jan 2014 • 3 answers
Updated 4 Aug 2015 • 1 answer
Updated 29 Apr 2016 • 4 answers
Updated 29 Aug 2017 • 1 answer